Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 88, Number 319

Energy stability and convergence of SAV block-centered finite difference method for gradient flows
Xiaoli Li, Jie Shen and Hongxing Rui.
Math. Comp. 88 (2019), 2047-2068
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957886
Unconditionally energy stable fully discrete schemes for a chemo-repulsion model
F. Guillén-González, M. A. Rodríguez-Bellido and D. A. Rueda-Gómez.
Math. Comp. 88 (2019), 2069-2099
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957887
An optimal adaptive Fictitious Domain Method
Stefano Berrone, Andrea Bonito, Rob Stevenson and Marco Verani.
Math. Comp. 88 (2019), 2101-2134
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957888
Error analysis of the L1 method on graded and uniform meshes for a fractional-derivative problem in two and three dimensions
Natalia Kopteva.
Math. Comp. 88 (2019), 2135-2155
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957889
Subdiffusion with a time-dependent coefficient: Analysis and numerical solution
Bangti Jin, Buyang Li and Zhi Zhou.
Math. Comp. 88 (2019), 2157-2186
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957890
Optimally accurate higher-order finite element methods for polytopial approximations of domains with smooth boundaries
James Cheung, Mauro Perego, Pavel Bochev and Max Gunzburger.
Math. Comp. 88 (2019), 2187-2219
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 3957891
Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes
Pei Fu, Gero Schnücke and Yinhua Xia.
Math. Comp. 88 (2019), 2221-2255
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957892
Multiscale convergence properties for spectral approximations of a model kinetic equation
Zheng Chen and Cory D. Hauck.
Math. Comp. 88 (2019), 2257-2293
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 3957893
On the convergence of a two-level preconditioned Jacobi–Davidson method for eigenvalue problems
Wei Wang and Xuejun Xu.
Math. Comp. 88 (2019), 2295-2324
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957894
Doubling algorithm for the discretized Bethe-Salpeter eigenvalue problem
Zhen-Chen Guo, Eric King-Wah Chu and Wen-Wei Lin.
Math. Comp. 88 (2019), 2325-2350
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957895
Volterra-type convolution of classical polynomials
Ana F. Loureiro and Kuan Xu.
Math. Comp. 88 (2019), 2351-2381
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957896
Corrigendum to Explicit estimates on several summatory functions involving the Moebius function
Olivier Ramaré.
Math. Comp. 88 (2019), 2383-2388
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957897
Composite images of Galois for elliptic curves over $\mathbf{Q}$ and entanglement fields
Jackson S. Morrow.
Math. Comp. 88 (2019), 2389-2421
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957898
Covariants of binary sextics and modular forms of degree 2 with character
Fabien Cléry, Carel Faber and Gerard van der Geer.
Math. Comp. 88 (2019), 2423-2441
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957899
Torsion of elliptic curves over cyclic cubic fields
Maarten Derickx and Filip Najman.
Math. Comp. 88 (2019), 2443-2459
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957900
Quadratic points on modular curves
Ekin Ozman and Samir Siksek.
Math. Comp. 88 (2019), 2461-2484
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957901
A simplified approach to rigorous degree 2 elimination in discrete logarithm algorithms
Faruk Göloğlu and Antoine Joux.
Math. Comp. 88 (2019), 2485-2496
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 3957902
Biregular models of log Del Pezzo surfaces with rigid singularities
Muhammad Imran Qureshi.
Math. Comp. 88 (2019), 2497-2521
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957903
Enumeration of racks and quandles up to isomorphism
Petr Vojtěchovský and Seung Yeop Yang.
Math. Comp. 88 (2019), 2523-2540
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957904
Schottky algorithms: Classical meets tropical
Lynn Chua, Mario Kummer and Bernd Sturmfels.
Math. Comp. 88 (2019), 2541-2558
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3957905